# SDR DALA2014091505060

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 48,171 hours, 19,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  EMERGENCY LIGHT INOPERATIVE AT SEAT 19D.  MAINTENANCE FOUND BROKEN PIN AT SIDEWALL CONNECTOR.  REPINED SIDEWALL CONNECTOR IAW AMM 20-00. OPS CHECK OK.
